# SDR GTIA030672

- Difficulty date: August 27, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT CORRODED ANGLE AT FS 1155 4 INCHES RBL AND 1 CORRODED FASTENER AT FS 1145, SHORT FRAME, 4 INCHES RBL.  AFTER FURTHER INSPECTION DISCOVERED FLOOR SUPPORT STATION 1148 4 INCHES RBL CRACKED.  REMOVED FLOOR SUPPORT RECEIVED NEW FLOOR SUPPORT FITTING.  INSTALLED NEW SUPPORT FITTING.  (M)
